MAUDE Adverse Event Report: DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number FD0427-05
Medical Device Problem Codes Mechanical Problem (1384); Difficult to Advance (2920)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an embolism occurred.An 8fr wolf thrombectomy catheter was selected for use.The wolf catheter was placed into the right superficial femoral artery (sfa) through an 8f non-bsc sheath.The device was advanced 1-2cm into the target vessel.The thrombus was engaged, and a sleeve pull was performed which consumed the entire thrombus.Upon removal of the wolf catheter, additional clot was observed in the right profunda.An attempt was made to reload a sleeve on the wolf catheter.During that process, the inner shaft would not exit the attached rotating hemostatic valve (rhv).This resulted in bunching of the sleeve at the distal end.A new wolf catheter was selected, but it was difficult to advance to the sfa.A non-bsc device was then used to remove the remaining clot.There procedure was completed, and there were no patient complications.
 
Additional Manufacturer Narrative
Device eval by mfr: the complaint device was returned for product analysis.The device was returned with the wolf inner catheter inside of the wolf outer catheter.One used inner catheter was returned along with the device.Analysis of the touhy showed the orange stopper compressed and extended past the optimal positioning.It was found that the touhy cap had become cracked likely due to over-tightening.This evidence suggests that the user had over-tightened the touhy.During analysis the touhy was loosened and the o-ring remained contracted and prolapsed instead of returning to its opened, relaxed position.A reload was attempted with the cap of the touhy removed, the inner catheter was unable to pass through the touhy.This confirmed the sites complaint of being unable to reload the device.
 
Event or Problem Description

Brand Name
WOLF THROMBECTOMY SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
DEVORO MEDICAL, INC
46724 lakeview blvd
fremont 94538
Manufacturer (Section G)
DEVORO MEDICAL, INC.
46724 lakeview blvd
fremont CA 94538
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15846863
Report Number2124215-2022-47906
Device Sequence Number5027269
Product Code QEW
UDI-Device Identifier00850029546245
UDI-Public00850029546245
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model NumberFD0427-05
Device Lot Number0000200003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown